RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2005, том 17, выпуск 3, страницы 160–183 (Mi aa674)  

Статьи

Approximation by analytic operator functions. Factorizations and very badly approximable functions

V. V. Pellera, S. R. Treilb

a Department of Mathematics, Michigan State University
b Department of Mathematics, Brown University

Аннотация: This is a continuation of our earlier paper [РТЗ]. We consider here operatorvalued functions (or infinite matrix functions) on the unit circle $\mathbb T$ and study the problem of approximation by bounded analytic operator functions. We discuss thematic and canonical factorizations of operator functions and study badly approximable and very badly approximable operator functions.
We obtain algebraic and geometric characterizations of badly approximable and very badly approximable operator functions. Note that there is an important difference between the case of finite matrix functions and the case of operator functions. Our criteria for a function to be very badly approximable in the case of finite matrix functions also guarantee that the zero function is the only superoptimal approximant. However in the case of operator functions this is not true.

Полный текст: PDF файл (1140 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2006, 17:3, 493–510

Реферативные базы данных:

Поступила в редакцию: 30.11.2004
Язык публикации: английский

Образец цитирования: V. V. Peller, S. R. Treil, “Approximation by analytic operator functions. Factorizations and very badly approximable functions”, Алгебра и анализ, 17:3 (2005), 160–183; St. Petersburg Math. J., 17:3 (2006), 493–510

Цитирование в формате AMSBIB
\RBibitem{PelTre05}
\by V.~V.~Peller, S.~R.~Treil
\paper Approximation by analytic operator functions. Factorizations and very badly approximable functions
\jour Алгебра и анализ
\yr 2005
\vol 17
\issue 3
\pages 160--183
\mathnet{http://mi.mathnet.ru/aa674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167849}
\zmath{https://zbmath.org/?q=an:1153.47011}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 3
\pages 493--510
\crossref{https://doi.org/10.1090/S1061-0022-06-00917-4}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa674
  • http://mi.mathnet.ru/rus/aa/v17/i3/p160

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:185
    Полный текст:91
    Литература:23
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020